Global existence of strong solutions for 2-dimensional Navier-Stokes equations on exterior domains with growing data at infinity

Michele Campiti, Giovanni P. Galdi, Matthias Georg Hieber

Research output: Contribution to journalArticle

2 Citations (Scopus)


It is proved the existence of a unique, global strong solution to the two-dimensional Navier-Stokes initial-value problem in exterior domains in the case where the velocity field tends, at large spatial distance, to a prescribed velocity field that is allowed to grow linearly.

Original languageEnglish
Pages (from-to)1613-1627
Number of pages15
JournalCommunications on Pure and Applied Analysis
Issue number4
Publication statusPublished - 2014 Jul
Externally publishedYes



  • Exterior domains
  • Navier-Stokes with linearly growing data

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this